Join the 'Gastroparesis' group to help and get support from people like you.
Related terms: Delayed gastric emptying
We found 73 questions associated with the 'Gastroparesis' topic.
Posted 21 Sep 2010 by • 9 answers
My mother has taken Reglan for years, but has now come off the drug because of a diagnosis of tardive dyskinesia. Her symptoms are very bad to the point where we thought she had parkinson's disease. She is diabetic, has GERD and also Gastroparesis and the Reglan did help in digestion. Now we ...
Posted 8 Jul 2017 by • 2 answers
I have been taking Lyrica 150 mg twice dailty for neuropathy. I have been on it for at least 3 years now. I now have Gastroparesis. Under the care of my GI, he wants me to eliminate the Lyrica. Twice now I have tried to stop by eliminating my night dose. I did this both times for one week. But I ...
Posted 16 Nov 2012 by • 1 answer
i was diagnosed with gastroparesis a couple months ago. every couple time a week at least one a week i get this popping feeling in my stomach kinda where my intestines would be. its normally a little after lunch which for me is just one pediasure. would this popping feeling be gastroparesis related ...
Posted 18 Dec 2016 by • 1 answer
I was diagnosed with severe gastroparesis, and also esophageal spasms, and chronic constipation. So, I haven't gone in several days, despite daily Lizness and Miralax. I am currently doing prep for colonoscopy. I already drink massive amounts of water, so not concerned about dehydration. So I ...
Posted 6 Dec 2016 by • 1 answer
I took my first dose on Saturday December 3rd. Nothing too intolerable until last night and today. I feel as if every bite of food I've eaten is still in my stomach. I had a protein bar at 7 am and haven't eaten since. Haven't taken any of my other meds either (metformin, Januvia). ...
Posted 2 Oct 2016 by • 1 answer
... blood pressure although it feels very much like this. I do not know how to fix it
Posted 28 Jul 2016 by • 1 answer
... years and was diagnosed with gastroparesis (disease where stomach will not digest food) a year and a half ago. The doctor said do not know what caused disease. No known cure
Posted 26 May 2016 by • 2 answers
... information on when to take this in correlation to my many other medications. I cant seem to find anything on how far a part to drink this before and after other meds. If someone has information regarding this and would be so kind as to share it with me I would appreciate it very much. I was ...
Posted 7 Apr 2016 by • 0 answers
Have had a pain pump for 11 Years and had my nerves burnt in my lower back to help with pain. It worked but now I have gastropries. Does anyone no that u can get gastropreies from injuring the nerves from having surgery and the nerves being burnt. I also have had 3 back surgies over the last 9 ...
Posted 9 Feb 2016 by • 0 answers
... I do have diaharea about every time I eat... course I have no Gall Bladder, that was removed in 2009 so that is kinda the norm for having diaharea. I do get a " smothered" feeling where I feel like my throat is closing off. I am fatigued and can tell it is already affecting muscles. I ...
Posted 7 Jan 2016 by • 0 answers
... My new Gastro guy says I should try REGLAN. I've already tried it with no result. PLUS, I've learned one side effect is that your tongue hangs out of your mouth! No technical here, of course. Has anyone had REGLAN side effects? Ta, Nibbor
Posted 29 Nov 2015 by • 0 answers
I know the typical two meds for this dx. I thought I read about oral gastrocrom 4x a day being used off-label with success. Anyone know?
Posted 28 Mar 2015 by • 6 answers
Hello Everyone, it's been a long time since I've been here. After dealing with losing my only child and then my husband, I've been a mess. My pain levels are unreal. My doctor has prescribed Gabapentin 800mg tablets, 3 pills 3x a day! That's 2400mg 3 times a day! I just ...
Posted 17 Jun 2015 by • 2 answers
... for me she told me to go to a pain dr and get pills for pain, I can't live on pain pills the rest of my life any suggestions
Posted 21 Dec 2013 by • 3 answers
I was recently diagnosed with gastroparesis and the Dr has prescribed reglan. I haven't started taking it yet due to reading about the side effects of it. The one that most concerns me is tardive dyskinesia. How common is it for people to get that while taking this med? I wouldn't be so ...